# SDR USAA2013082900004

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,715 hours, 19,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 9 RT INOPERATIVE.  RECONNECTED AND SECURED WIRES AT EMERGENCY LIGHT, SEAT 9 RT AND OPS CHECKED GOOD IAW MM 33-51-00-710-007-A.
